# SDR UPS97224152

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 65493981
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BARRIER NET CASTING LBL 5 HAS CORROSION IN BOTTOM AND RECEPTICAL IS HARD TO MOVE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED AND REPLACED CASTING IAW SRM 51-30-02.
